Inverse-closed additive subgroups of fields

Mattarei, Sandro (2007) Inverse-closed additive subgroups of fields. Israel Journal of Mathematics, 159 (1). pp. 343-347. ISSN 0021-2172

Documents
18509.pdf

Request a copy
[img] PDF
18509.pdf - Whole Document
Restricted to Repository staff only

111kB
Item Type:Article
Item Status:Live Archive

Abstract

We describe the additive subgroups of fields which are closed with respect to taking inverses, in particular, with characteristic different from two. Any such subgroup is either a subfield or the kernel of the trace map of a quadratic subextension of the field.

Partially supported by MIUR-Italy via PRIN 2003018059 “Graded Lie algebras and pro-p-groups: representations, periodicity and derivations”.

Keywords:Lie algebras
Subjects:G Mathematical and Computer Sciences > G100 Mathematics
Divisions:College of Science > School of Mathematics and Physics
Related URLs:
ID Code:18509
Deposited On:16 Nov 2016 12:09

Repository Staff Only: item control page